Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taking Progesterone for cystic glandular hyperplasia but no reduction in bleeding. Will I conceive?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
Hello Docs,
My wife is 28 yr old and we got married last year. We started for baby 8 months back. Firstly she experienced delayed period, then hcg treatment, hormone treatments, then IUI and now its 8th month running. She is experiencing heavy bleeding since last 20 days. Headache, sever leg pain and backaches. Undergone D&C few days back. Lab test shows she is suffering from cystic glandular hyperplasia. She is prescribed to take progesteron oral tablets 3 times a day. Still no reduction in bleeding. 1. Will she ever conceive and we have babies, 2. is there any treatment for cystic glandular hyperplacia? 3. Does it go to cancer stage before we have babies? 4. Is there any way to get pregnant (like IUI with progesteron suppliment, IVF etc)?

With lot of hopes, XXXXXXX
Posted Sun, 6 May 2012 in Women's Health
Answered by Dr. Mahesh Koregol 2 hours later
You have very good chance of getting pregnant. Hence please stop worrying. following are my answers for your questions:

1) Yes she will definitely conceive

2) Cystic glandular hyperplasia cannot be completely reversed. but it does not matter much when you are trying for pregnancy.

3) it wont turn into malignancy so soon. Dont worry about it.

4) Please test for tubal patency by diagnostic laparoscopy. Then simultaneously get Endometrial biopsy for PCR-mRNA of tuberculosis (just to rule out TB). If tubes are patent and no TB do 3 Cycles of IUI. If she does not conceive go for IVF.

Progesterone support will be given by doctor after performing IUI (Intra Uterine Insemination) or IVF (In-vitro Fertilization).

All the best
Please accept my answer if no further queries
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor